# SDR FDEA202210042463

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 75,951 hours, 29,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR SUPPORT AT STA 1640 TO 1660, LBL 55 HAS CORROSION AROUND NUT   PLATES. BLENDED CORRODED AREAS IAW B757 SRM 51-10-02-0G. ORIGINAL MATERIAL THICKNESS OF .071"   IAW B757 SRM 53-60-13-0I, FIG. 1, DETAIL VII. REMOVED .003" FOR REMAINING THICKNESS OF .068".   FOUND TO BE WITHIN LIMITS IAW B757 SRM 53-60-13-1A, FIG. 101, DETAIL III. REMOVED AND   REINSTALLED 2EA. NUTPLATES IAW BAC DWG 146N8722, REV. A AND B757 SRM 51-40-02-0G.   ALODINED AND PRIMED AREA IAW B757 SRM 51-20-01-0G.
